# SDR UIEA2017052700863

- Difficulty date: May 26, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 81,053 hours, 23,573 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Faulted
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU SHUTDOWN WITH A FAULT INDICATION AFTER BLOCK IN.  RESTART NORMAL.  PERFORMED APU BITE IAW AMM 49-61-05, NO FAULTS INDICATED.  PERFORMED START IAW AMM 49-11-00.
